# SDR DALA2018102206186

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 80,290 hours, 61,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHT PATHING IN THE BUSINESS CLASS AND ROWS 10-13 WERE INOPERATIVE. TROUBLE SHOOTING PER WDM 33-51-14 LEAD TO AN INOPERATIVE POWER SUPPLY CIN B5-211. THE POWER SUPPLY WAS REPALCED PER WDM 33-51-14. OPERATIONAL CHECK WAS GOOD. (LP 4665909)
